# SDR AALA20071185

- Difficulty date: June 7, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 11C IS LOOSE.  SECURED LOOSE EMERGENCY LIGHT ASSEMBLY AT SEAT 11C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
